MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG.,FIBEROPTIC CABLE 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG.,FIBEROPTIC CABLE 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050065
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the cable heated causing a thermal event.This occurred prior to procedure.The procedure completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation; therefore, the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: cable heating probable root cause: reed switch assembly malfunction, use error.Lot number is unknown; therefore, manufacture date can not be confirmed.

Brand Name
PKG.,FIBEROPTIC CABLE 5MM X 10FT (3.05M)
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8977143
Report Number0002936485-2019-00377
Device Sequence Number3275750
Product Code FCW
UDI-Device Identifier07613327051537
UDI-Public07613327051537
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0233050065
Device Lot Number129973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1